BibTeX record journals/siamcomp/DowneyS76

download as .bib file

@article{DBLP:journals/siamcomp/DowneyS76,
  author    = {Peter J. Downey and
               Ravi Sethi},
  title     = {Correct Computation Rules for Recursive Languages},
  journal   = {{SIAM} J. Comput.},
  volume    = {5},
  number    = {3},
  pages     = {378--401},
  year      = {1976},
  url       = {http://dx.doi.org/10.1137/0205031},
  doi       = {10.1137/0205031},
  timestamp = {Tue, 01 Feb 2011 14:01:06 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/siamcomp/DowneyS76},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}